# SDR HEEA0016135

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 28SP100
- Condition: Failed
- Location: Battery
- Component: 31908001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CELL BURNT WHILE BATTERY WAS ON FINAL CHARGE. REPLACED CELL WITH NEW ONE, COMPLETED CHARGE AND RETURNED BATTERY TO SERVICE.
